# SDR AALA201808279044

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,964 hours, 24,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE RIGHT SHEAR PLATE BETWEEN FRAMES 69-70.  CORROSION WAS ALSO FOUND AROUND THE NUT CLIP HOLE AT FRAME 70.  REPLACED THE SHEAR PLATE IAW SRM 51-72-11 AND 51-42-11.
